# SDR 9611401149

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149US
- Make and model: Doug DC-10-40
- Aircraft serial: 46758
- Engine: Pwa JT9D20J
- System (JASC): 3150 · Central Warning
- Part: Fail Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AFTER TAKEOFF POWER WAS APPLIED, THE NR 2 ENGINE FAIL LIGHT ILLUMINATED AT 48 PERCENT N1.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  INSPECTED THE NR 2 ENGINE FOR DISCREPANCIES AND NON WERE FOUND.  AIRCRAFT RETURNED TO SERVICE, THE NR 2 ENGINE FAIL LIGHT DETECTOR PLACED ON MEL 77-7A.
